BROWSE

Related Scientist

Researcher

오용근
기하학 수리물리 연구단
more info

Deformations of coisotropic submanifolds in locally conformal symplectic manifolds

Cited 3 time in webofscience Cited 0 time in scopus
466 Viewed 40 Downloaded
Title
Deformations of coisotropic submanifolds in locally conformal symplectic manifolds
Author(s)
HONG VAN LE; YONG-GEUN OH
Publication Date
2016-07
Journal
ASIAN JOURNAL OF MATHEMATICS, v.20, no.3, pp.553 - 596
Publisher
INT PRESS BOSTON
Abstract
In this paper, we study deformations of coisotropic submanifolds in a locally conformal symplectic manifold. Firstly, we derive two equivalent equations that govern C∞ deformations of coisotropic submanifolds. Using the first equation we define the corresponding C∞-moduli space of coisotropic submanifolds modulo the Hamiltonian isotopies. Secondly, we prove that the formal deformation problem is governed by an L∞-structure which is a b-deformation of strong homotopy Lie algebroids introduced in [OP] in the symplectic context. Then we study deformations of locally conformal symplectic structures and their moduli space. Using the second equation we study the corresponding bulk (extended) deformations of coisotropic submanifolds. Finally we revisit Zambon’s obstructed infinitesimal deformation [Za] in this enlarged context and prove that it is still obstructed. (c) 2016 International Press
URI
https://pr.ibs.re.kr/handle/8788114/2715
ISSN
1093-6106
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_YGO_Deformations of coisotropic submanifolds in locally conformal symplectic manifolds.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse